# SDR AALA961477

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1675 - AFTER TAKEOFF TUL WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED DFW AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR PROXIMITY SWITCH CONTROL UNIT AND PROBLEM CONTINUED DURING LANDING GEAR RETRACTION CHECK.  REPLACED NOSE LANDING GEAR UPLOCK PROXIMITY SENSOR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK AND SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
